# SDR SWAA2025021996839

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 26,801 hours, 13,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED CHARGER ASSY AND BATTERY PACK FOR LH OVERWING EMERGENCY EXIT LIGHTS IAW AMM 33-51-06. OPS CHECK GOOD;[02] REMOVED AND REPLACED CHARGER ASSY AND BATTERY PACK (POS. M1670) FOR LH OVERWING EMERGENCY EXIT LIGHTS IAW AMM 33-51-06. OPS CHECK GOOD
